# SDR FDEA201502270609

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 936 hours, 26,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Pax Door
- Part time: 19,751 hours, 8,433 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WON'T CLOSE.  EMERGENCY HANDLE IS IN THE INCORRECT POSITION, AIR PRESSURE IN BOTTLE IS ZERO.   RESET CONTROL VALVE AT RESERVOIR, CHARGED TO 1500 PSI, LEAK CHECKED NORMALLY.
